# SDR A6WA200640270

- Difficulty date: June 28, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR WILL NOT OPEN.  CLEANED PAX DOOR HANDLE ASSY AND LUBED SHOOT BOLTS PER AMM CHAPTER 12, PAX DOOR CHECKS GOOD PER AMM CHAPTER 52.  (M)
